# SDR RAIA00106011

- Difficulty date: June 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 13,021 hours, 12,623 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat
- Part number: 51228801
- Condition: Failed
- Location: Rt Engine
- Part time: 13,021 hours, 12,623 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5398-EWR-RIGHT NACELLE OVERHEAT LIGHT ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE OVERHEAT LOOP.
